# SDR ASAA2023092145258

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 8,966 hours, 2,800 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00, FOUND SMT BLEED PM SENSOR 1R MX MSG 36-21021 ENGINE 2 MANIFOLD DUCT PRESSURE SENSOR 1 SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
